# SDR CALA2022020400315

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N37530
- Make and model: Boeing 737-9
- Aircraft serial: 43465
- Aircraft time: 2,960 hours, 1,034 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 8 To 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO CHECK SECURITY OF EPL SHROUDS ON PAX COACH SEATS. FOUND EPL SHROULDS LOOSE ON PAX SEATS 8,9,10,11,14,15,21,22,23,24,25,27,28,29,30,31,32,34,35,36,37C. PAX SEAT BLANKING SHROULDS LOOSE AT 9,12,30,35,36,30D. SECURED ALL LISTED SHROUDS IAW CMM 25-21-65.
